# SDR ABXA20251009261

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 91,648 hours, 31,827 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED DURING CLIMB.  ACFT AIR TURN BACK TO CVG. (ATB)  DEFERRED SYSTEM IAW MEL C ABX-52-71-1-2.  AIRCRAFT RETURNED TO SERVICE.
